MAUDE Adverse Event Report: OHIO MEDICAL LLC CARE-E-VAC 3; PORTABLE SUCTION DEVICE

OHIO MEDICAL LLC CARE-E-VAC 3; PORTABLE SUCTION DEVICE
Model Number 758000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Field correction 1419185-7/24/18-001-c was initiated for correction of other potentially affected devices.
 
Event or Problem Description
Device was subject to fca 1419185-7/24/18-001-c, and user facility noticed burnt battery wires.Upon device return to manufacturer on (b)(6) 2018 it was noted that wires were in fact burned.The root cause was found to be the same as reason for field corrective action initiation.

Brand Name
CARE-E-VAC 3
Common Device Name
PORTABLE SUCTION DEVICE
Manufacturer (Section D)
OHIO MEDICAL LLC
1111 lakeside dr
gurnee IL 60031
MDR Report Key8100343
Report Number1419185-2018-00010
Device Sequence Number13876594
Product Code BTA
UDI-Device Identifier08688250002436
UDI-Public(01)08688250002436
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K062610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other,Recall
Type of Report Initial
Report Date (Section B) 11/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number758000
Device Catalogue Number758000
Device Lot NumberCEB171034
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1